# SDR ASAA9610026

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866688
- Condition: Corroded
- Location: Bs 716/720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE KEEL BEAM AT LBL 6.30 AND RBL 6.30, BL 716 AND 720 WAS FOUND TO BE CORRODED.  REPAIRED PER EA 5310-01401 AND BOEING TELEX ASA-SEA-96-0055RR.  (M)
